Acecloren P 100mg/325mg Tablet 10s
Acecloren P 100mg/325mg Tablet 10s is a medicine, that combines Aceclofenac and Paracetamol and is made to help with pain.
Each of these ingredients does something different to help Aceclofenac reduce inflammation and ease pain Paracetamol also helps with pain, especially in the head and body. Aceclofenac inhibits prostaglandin synthesis, with preferential COX2 blockade Paracetamol acts centrally by inhibiting prostaglandin synthesis and is a mild analgesic.
To use it, adults take one tablet in the morning and one in the evening, preferably with food. If you forget a dose, take it when you remember, but don't take two doses together.
But, there are things to be careful about. Don't take it if you are allergic to any of the ingredients or have certain health problems. If you have asthma or heart issues, talk to your doctor before using it. And always follow the advice of your doctor to stay safe.
Similar Medicines
Related Posts

1:15
Discover the Power of Castor Oil for Treating Arthritis and Inflammation

1:15
Tooth Pain | Tooth Whitening | Cavities | Talk To DOC Season 2 Episode 1 | With Dr. Apurv Mehrotra

1:15
Malaria: Symptoms, Prevention, and Treatment Tips!

1:15
Cosmetic Dentistry | Veneers | Dental Bonding | TALK TO DOC Season 2 Episode 3 With Doctor Alina

1:15
How Do You Know If You Have a Vaginal Infection? Warning Signs!

1:15
Top Health Benefits of Cinnamon | How to Use It for Better Health!

1:15
Is Your Blood Pressure Too Low? What Are the Best Remedies to Fix Low Blood Pressure Instantly?

1:15
Mala D: How it works, When and How to take Mala D and Side Effects of Mala D!

1:15
Reduce Inflammation Naturally: Best Foods for Heart, Diabetes & Overall Health!
Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.
Acecloren P 100mg/325mg Tablet 10s
Prescription Required
Packaging :
strip of 10 tablet
Manufacturer :
Indoco Remedies LtdComposition :
Aceclofenac (100mg) + Paracetamol (325mg)